# SDR 07FDEA01134

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullet
- Part number: 66166445
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK FAIRING ASSY BULLET IS CRACKED REMOVED AND REPLACED NR 1 FAIRING BULLET REF MM 27-31-031.
